# SDR 0004035506

- Difficulty date: October 25, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 51,987 hours, 21,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, AFT MID CABIN EMERGENCY FLOOR LIGHTS WOULD NOT COME ON.  MAINTENANCE REPLACED THE FLIGHT DECK EMERGENCY LIGHTS CONTROL PANEL.  OPERATIONAL CHECK GOOD.
